Alert archive / Wyoming / River Flood Warnings in 2016
River Flood Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at May 7, 2016, 1:30 PM MDT for Goshen County, Wyoming. It took effect at May 8, 2016, 10:00 AM MDT. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- May 7, 2016, 1:30 PM MDT (19:30 UTC)
- In effect from
- May 8, 2016, 10:00 AM MDT
- Expired
- May 8, 2016, 1:30 PM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Goshen County, WY
The radar
The Cheyenne radar (KCYS), 114 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Laramie River near Fort Laramie (FLAW4). The gauge peaked at 7.60 ft at May 9, 2016, 12:00 PM MDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06670500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
710
WGUS45 KCYS 071930
FLWCYS
Bulletin - Immediate broadcast requested
Flood Warning
National Weather Service Cheyenne Wy
130 PM MDT SAT MAY 7 2016
...The National Weather Service in Cheyenne Wyoming has issued a
Flood Warning for the following rivers in Wyoming...
Laramie River near Fort Laramie affecting Goshen County
.Hydrologic Summary...the combination of water releases from
Grayrocks Reservior due to snowmelt in addition to heavy rainfall
from showers and thunderstorms will result in rising river levels
along the Laramie river at Fort Laramie tonight and Sunday. River
levels may remain elevated into early next week as well.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued this evening.
&&
WYC015-081930-
/O.NEW.KCYS.FL.W.0003.160508T1600Z-000000T0000Z/
/FLAW4.1.ER.160508T1600Z.160509T0000Z.000000T0000Z.NO/
130 PM MDT SAT MAY 7 2016
The National Weather Service in Cheyenne has issued a
* Flood Warning for
The Laramie River near Fort Laramie.
* from midnight tonight until further notice.
* The river stage will rise above the flood stage of 7.0 feet by late
Sunday morning. The river is expected to crest between 7.1 feet to 7.3
feet Sunday afternoon.
* Impact...at 7.0 feet...Flood stage. Highway 160 in the vicinity of
the bridge over the Laramie River begins to flood. Reservoir
releases from Grayrocks Reservoir determines the magnitude of
successive flooding.
* Flood history...This crest compares to a previous crest of 7.5 feet
on May 16 1984.
&&
LAT...LON 4212 10468 4225 10468 4223 10451 4216 10446
4212 10449
$$1 follow-up statement
021
WGUS85 KCYS 080336
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
935 PM MDT SAT MAY 7 2016
...The Flood Warning is cancelled for the following rivers in
Wyoming...
Laramie River near Fort Laramie affecting Goshen County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may deep enough to float you and your vehicle. Turn around, don't
drown.
This will be the last statement for this event.
&&
WYC015-080405-
/O.CAN.KCYS.FL.W.0003.000000T0000Z-160508T0335Z/
/FLAW4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
935 PM MDT SAT MAY 7 2016
* Flood Warning cancelled for
The Laramie River near Fort Laramie
* The stage will crest near 6.8 feet Sunday night and remain steady for
the next several days.
* Flood history...This crest compares to a previous crest of 6.9 feet
on May 13 2011.
&&
LAT...LON 4212 10468 4225 10468 4223 10451 4216 10446
4212 10449
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 7, 11:43 AM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 7, 11:43 AM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1143 AM MDT SAT MAY 7 2016
.UPDATE...
ISSUED AT 828 AM MDT SAT MAY 7 2016
A COUPLE OF QUICK UPDATES TO THE FORECAST THIS MORNING. THE FIRST
WAS TO EXPAND THE DENSE FOG ADVISORY INTO CENTRAL LARAMIE COUNTY
INCLUDING THE CITY OF CHEYENNE. HAVE ALSO EXTENDED THE TIME UNTIL
NOON AS LATEST LOCAL WRF SUGGEST THAT IT PERSISTS. WOULD NOT BE AT
ALL SURPRISED IF IT EVEN CONTINUES INTO THE AFTERNOON OVR THE
SUMMIT. WILL NEED TO RE-EVALUATE THAT LATER. HAVE ALSO ADDED
CONVERSE COUNTY INTO THE FLASH FLOOD WATCH FOR LATER TODAY. DEER
CREEK HAS SEEN SOME SIGNIFICANT RISES AND WITH ADDITIONAL HEAVY
RAIN EXPECTED LATER TODAY ALONG WITH SOME PROBLEMS SEEN OVER THE
COUNTY LINE INTO NATRONA COUNTY...FELT PRUDENT TO ADD INTO THE
PRODUCT. OTHERWISE...FOCUS AND ATTENTION CONTINUES TOWARDS THE
SEVERE POTENTIAL LATER TODAY ALONG WITH THE FLOOD POTENTIAL. THE
SYNOPTIC SETUP IS VERY REMNISCENT OF MAY 22 2008...WHICH WAS THE
WINDSOR CO TO LARAMIE TORNADO. WILL CONTINUE TO MONITOR TRENDS
CLOSELY THIS MORNING.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 400 AM MDT SAT MAY 7 2016
THE FORECAST REMAINS ON TRACK FOR A WIDESPREAD PRECIPITATION EPISODE
ACROSS SOUTHEAST WY AND THE WESTERN NE PANHANDLE. A VERY LARGE SCALE
OMEGA BLOCK REMAINS IN PLACE ACROSS THE LOWER 48 WITH HIGH-AMPLITUDE
RIDGING SLOW TO BREAK DOWN OVER THE CENTRAL PLAINS. THE VIGOROUS LOW
WHICH WAS OVER SOUTHERN CALIFORNIA AT THIS TIME FRIDAY IS NOT MAKING
A WHOLE LOT OF PROGRESS...BUT IT HAS NUDGED SLIGHTLY EASTWARD AND IS
CURRENTLY CENTERED NEAR LAS VEGAS NV. EFFECTS ARE ALREADY BEING FELT
WITH MOIST AND INCREASINGLY DIFLUENT FLOW ALOFT NOW WELL-ESTABLISHED
OVER EASTERN CO/WY. AT THE SURFACE...A STALLED FRONTAL ZONE EXTENDED
ACROSS NORTHEAST CO...JUST SOUTH OF THE WY STATE LINE. A COMPLICATED
WEATHER SCENARIO OVER THE NEXT 24-36 HOURS WITH MULTIPLE HIGH-IMPACT
HAZARDS EXPECTED.
FIRST OFF...EXTREMELY DENSE FOG HAS DEVELOPED OVER THE INTERSTATE 80
SUMMIT IN RESPONSE TO STRONG/MOIST UPSLOPING ALONG THE LARAMIE RANGE
AND A TEMPORARY LULL IN CONVECTION PREVENTING LOW-LEVEL MIXING. HIGH
RESOLUTION MODELS...INCLUDING THE HRRR AND OUR LOCAL WRF...SHOW VERY
LOW VISIBILITIES THROUGH AT LEAST 15-18Z. THERE ARE INDICATIONS THAT
THIS WILL SPREAD INTO CYS LATER THIS AM...BASED ON EXCELLENT LOW-LVL
SATURATION SEEN ON BUFKIT SOUNDINGS. WE ISSUED A DENSE FOG ADZY OVER
THE SUMMIT THROUGH 15Z...BUT WE ARE MONITORING FOR POSSIBLE TEMPORAL
AND SPATIAL EXPANSION OVER THE NEXT FEW HOURS. NUMEROUS WYDOT WEBCAM
IMAGES SHOW VISIBILITIES NEAR ZERO...SO NO DOUBT THAT TRAVEL WILL BE
EXTREMELY HAZARDOUS THROUGH THE EARLY AM HOURS...ESPECIALLY OVER THE
HIGHER TERRAIN WEST OF CHEYENNE.
NEXT...SHOWERS/THUNDERSTORMS WILL BECOME QUITE NUMEROUS TODAY. LARGE
SCALE DYNAMICS ARE VERY FAVORABLE WITH A 110 KNOT H25 JET OVER SOUTH
EAST CO AND AN IMPRESSIVE MID-LEVEL VORT LOBE LIFTING NORTHWARD INTO
SOUTHERN WY BY LATE AFTERNOON. STRONG/PERSISTENT EASTERLY UPSLOPE IN
THE LOW-LEVELS FURTHER SUPPORTS THIS NOTION. THERE IS GOOD POTENTIAL
FOR SEVERE THUNDERSTORMS ALONG AND EAST-SOUTHEAST OF A LINE FROM CYS
TO WHEATLAND...WITH THE GREATEST RISK ALONG THE I80 CORRIDOR. MODELS
HAVE TRENDED A BIT FURTHER SOUTH WITH THE SURFACE LOW...SO THIS WILL
MAKE A BIG DIFFERENCE IN INSTABILITY AND SHEAR PROFILES. STILL...SFC
DEW POINTS SHOULD CLIMB TO AROUND 50 F WHICH MAY SUPPORT CAPES UP TO
1500 J/KG AS LAPSE RATES STEEPEN. STRONG LOW-LEVEL SHEAR EXPECTED IN
THE AFTERNOON WITH EXCELLENT VEERING/INCREASING WINDS PROGGED IN THE
SFC TO 500 MB LAYER. SOUTHERLY 0 TO 6 KM BULK SHEAR VECTORS AT/ABOVE
50 KTS ORIENTED PERPENDICULAR TO THE SURFACE BOUNDARY SHOULD SUPPORT
DISCRETE SUPERCELLULAR STRUCTURES CAPABLE OF LARGE HAIL. WE MAY ALSO
SEE A TORNADO OR TWO WITH THESE SHEAR PROFILES...BUT THE BEST CHANCE
SHOULD BE IN NORTHEAST COLORADO. VERY LITTLE CHANGE IN THE SLGT RISK
FROM SPC WITH THE DAY 1 OUTLOOK. WE AGREE WITH THE 5 PERCENT TORNADO
PROB ALONG AND SOUTH OF I-80.
FLASH FLOODING IS STILL A MAJOR CONCERN WITH THIS EVENT. THE PATTERN
IS FAVORABLE FOR TRAINING CONVECTION AND STORMS TODAY/TONIGHT SHOULD
BE VERY EFFICIENT RAIN PRODUCERS. AFTER 00Z...FORECAST SOUNDINGS ARE
SHOWING TALL/SKINNY CAPE PROFILES AND DEEP SATURATION. PWATS WILL BE
WELL ABOVE CLIMO AS WELL...AROUND 0.75 TO 1.0 INCH. DID NOT MAKE ANY
CHANGES TO THE FLASH FLOOD WATCH AS IT HIGHLIGHTS THE PRIMARY THREAT
AREAS VERY WELL. NO NEED TO EXPAND IT INTO CONVERSE OR NIOBRARA WITH
CONFIDENCE INCREASING IN A SOUTHERN LOW TRACK. MOST AREAS SHOULD SEE
THE HIGHEST PRECIPITATION RATES DURING THE EVENING. THIS IS WHEN THE
OVERALL DYNAMIC SUPPORT WILL BE STRONGEST. MODEL CONSENSUS OF QPF IN
THE 00Z TO 12Z SUN TIME FRAME IS 1 TO 2 INCHES ACROSS ALL OF LARAMIE
COUNTY. FINALLY...OVER THE SNOWY AND SIERRA MADRES...WBZ HEIGHTS ARE
SUGGESTING A CHANGEOVER FROM RAIN TO SNOW ABOVE 9000 FEET BY 00Z SUN
WITH SIGNIFICANT PRECIPITATION OCCURRING THEREAFTER. HIGH CONFIDENCE
IN 6-12 INCH SNOW AMOUNTS WITH THIS EVENT...SO A WINTER WEATHER ADZY
WILL NEED TO BE CONSIDERED AT SOME POINT TODAY.
.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 400 AM MDT SAT MAY 7 2016
WET AND COOL PATTERN CONTINUES THROUGH EARLY IN THE WEEK AS THE
UPPER LOW SLOWLY MOVES NORTHEAST ACROSS THE REGION AND ANOTHER
PIECE OF ENERGY DRIVES SOUTHEAST OUT OF MONTANA AIDING IN THE
DEVELOPMENT OF DAILY CONVECTION. BY WEDNESDAY THE UPPER TROUGH
MOVES OUT TO THE EAST WITH A DRIER MORE SUBSIDENT TYPE AIRMASS
COMING IN FROM THE WEST...DRYING US OUT A BIT MID TO LATE WEEK
WITH A SLIGHT WARMUP THURSDAY INTO FRIDAY. ON FRIDAY WE SEE A
WEAKENING COLD FRONT MOVE IN FROM THE NORTHEAST AS A 120 KT
JETMAX DRIVES SOUTHEAST ACROSS EASTERN MONTANA AND THE DAKOTAS.
THE FRONT WILL PUSH SLOWLY ACROSS THE LARAMIE RANGE BY FRIDAY
NIGHT...THEREFORE HAVE A CHANCE FOR AFTERNOON THUNDERSTORMS OUT
WEST ACROSS THE HIGHER TERRAIN FRIDAY WITH A SLIGHT CHANCE FOR
THUNDERSTORMS OUT EAST ONTO THE PLAINS GOING INTO LATE FRIDAY
AFTERNOON AND EVENING.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH EARLY SUNDAY)
SOME LINGERING FOG ALONG THE LARAMIE RANGE THIS MORNING WILL
GRADUALLY DISSIPATE EARLY THIS AFTERNOON WITH GENERALLY MVFR CIGS
EXPECTED THROUGH 20Z. SHOWERS AND TSTORMS WILL REDEVELOP BY THIS
EVENING ACROSS ALL TERMINALS WITH THE EXCEPTION OF KCDR...WHICH MAY
BE LATER THIS EVENING AND HAVE LIGHTER RAINFALL. IFR CONDITIONS ARE
EXPECTED WITH THIS ACTIVITY BEGINNING AS EARLY AS 00Z WITH NUMEROUS
THUNDERSTORMS AND WIDESPREAD MODERATE/HEAVY RAIN SHOWERS. MAY EVEN
BE SOME HAIL NEAR KCYS...KLAR...AND KSNY THIS AFTERNOON AS WELL WITH
STRONG ERRATIC WINDS.
&&
.FIRE WEATHER...
ISSUED AT 400 AM MDT SAT MAY 7 2016
WET WEATHER PATTERN TO CONTINUE THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK. FOR THE NEAR TERM...NO FIRE WEATHER ISSUES ANTICIPATED.
&&
.HYDROLOGY...
ISSUED AT 400 AM MDT SAT MAY 7 2016
RIVER FLOOD WARNING WAS ISSUED OVERNIGHT FOR MITCHELL NEBRASKA.
RELEASES UPSTREAM ON THE LARAMIE ALONG WITH RUNOFF FROM RAINFALL
LAST 24 HOURS IN ADDITION TO ANTICIPATED ADDITIONAL RAINFALL NEXT
FEW DAYS HAS RESULTED IN RISES ON THE NORTH PLATTE. CREST LEVELS
WERE TWEAKED THIS MORNING FOR MOST OF THE LOWER NORTH PLATTE RIVER
VALLEY DUE TO THE 1 TO 3 INCHES OF RAIN THAT FELL BETWEEN DOUGLAS
AND CASPER YESTERDAY. ISSUED A FLASH FLOOD WARNING FOR WEST CENTRAL
CONVERSE COUNTY THIS MORNING WITH FLASH FLOODING REPORTED ALONG
ESTERBROOK AND COLD SPRINGS ROADS. ALSO ANTICIPATING GRADUAL RISES
ALONG THE LARAMIE RIVER AT LARAMIE NEXT FEW DAYS AS ADDITIONAL
RAINFALL IS EPECTED TODAY...POSSIBLY WITH SOME HIGH ELEVATION
SNOWMELT. WE DEFINITELY WANT TO STAY CLOSELY TUNED INTO LATER TRENDS
AS WE GO FORWARD AS WE STILL HAVE SOME SNOWMELT AND RUNOFF GETTING
INTO THE BASIN.
FLASH FLOOD WATCH WILL REMAIN IN PLACE FOR TODAY AND INTO TONIGHT
ACROSS SOUTHEAST WYOMING IN AREAS OF GREATEST COVERAGE AND INTENSITY
OF SHOWERS AND TSTORMS TODAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...DENSE FOG ADVISORY UNTIL NOON MDT TODAY FOR WYZ116>118.
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH LATE TONIGHT FOR
WYZ101-103-106>108-115>119.
NE...NONE.
&&
UPDATE...CAH
SHORT TERM...CLH
LONG TERM...JG
AVIATION...TJT
FIRE WEATHER...JG
HYDROLOGY...TJT/JGHazardous weather outlook, May 7, 7:40 AM MDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 740 AM MDT SAT MAY 7 2016 WYZ103-106>108-115>119-081045- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 740 AM MDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL PERSIST ACROSS LARAMIE COUNTY THIS MORNING. A DENSE FOG ADVISORY IS IN EFFECT FOR THIS AREA UNTIL NOON TODAY. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING TORRENTIAL RAINFALL WHICH COULD LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR A LARGE PART OF SOUTHEAST WYOMING ALONG AND EAST OF THE LARAMIE RANGE. SOME OF THE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO OR TWO. THE HIGHEST THREAT FOR SEVERE WEATHER IS EXPECTED ALONG AND SOUTH OF INTERSTATE 80 BETWEEN CHEYENNE AND SIDNEY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY UNSETTLED WEATHER WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM CHEYENNE TO SIDNEY THIS AFTERNOON AND EVENING. NEZ002-003-019>021-054-055-095-096-WYZ101-102-081045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY- 740 AM MDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BE STRONG...PRODUCING VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. SMALL HAIL AND GUSTY WINDS ARE ALSO POSSIBLE WITH SOME STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY UNSETTLED WEATHER WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ104-105-109>114-081045- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 740 AM MDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA TODAY AND TONIGHT. MODERATE TO HEAVY RAIN COMBINED WITH MELTING SNOW COULD LEAD TO FLOODING. RAIN WILL CHANGE TO SNOW OVER THE SNOWY AND SIERRA MADRE RANGES LATE THIS AFTERNOON...WITH A PERIOD OF HEAVY SNOW EXPECTED THIS EVENING AND OVERNIGHT. MODERATE ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY UNSETTLED WEATHER WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 7, 1:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
126 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FLASH FLOOD GLENROCK 42.86N 105.86W
05/07/2016 CONVERSE WY EMERGENCY MNGR
FLOODING WAS REPORTED AT MP9 ALONG ESTERBROOK ROAD.
ESTERBROOK ROAD HAS BEEN CLOSED SOUTH OF MP9. COLD
SPRINGS ROAD IS CLOSED AT VIRDAN HILL. NATURAL BRIDGE
PARK IS CLOSED. SOUTH REC PARK IS CLOSED AND EVACUATIONS
ARE UNDERWAY AT DEER CREEK RV PARK AND TOWN PARK.
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:17 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| May 6, 7:04 PM MDT | Areal Flood Advisory | CYS | Platte | 3 hr |
| May 6, 7:22 PM MDT | Flash Flood Warning | CYS | Platte | 113 min |
| May 6, 7:42 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 63 min |
| May 7, 12:29 AM MDT | Special Weather Statement | CYS | Goshen | 46 min |
| May 7, 1:25 AM MDT | Dense Fog Advisory | CYS | Albany, Carbon, Laramie | 14 hr |
| May 7, 11:20 AM MDT | Flash Flood Warning | CYS | Converse | 6 hr |
| May 7, 2:39 PM MDT | Winter Weather Advisory | CYS | Albany, Carbon | 20 hr |
| May 7, 3:09 PM MDT | River Flood Warning | CYS | Converse | 60 hr |
| May 7, 4:16 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 46 min |
Nearby
River Flood Warnings in Wyoming, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.